Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mini pill and nausea?

I started to use Errin mini pill 3 months ago (my DD is 6 months old) becuase I was BF (and I'm still BF), I've never got a period, in the last 3 days I had a terrible nausea and I was wondering if that's a normal collateral effect or not. I tried to take the mini pill always at same time, but sometimes I took it later (in that case I didn't have sex for 48 hours).
Thank you :-)

Answer Question
 
shining8250

Asked by shining8250 at 7:25 PM on Apr. 19, 2010 in Babies (0-12 months)

Level 9 (323 Credits)
Answers (2)
  • Hmm... When I had nausea on the mini pill, I ended up being pregnant. I'm sure just about anything is a possible side effect, but this pill is not anywhere close to 100% effective, mostly because many women (myself included) still ovulate on it. I would take a test to be sure. I was also still BF. I don't mean to scare you, this was just my experience.
    Anonymous

    Answer by Anonymous at 7:30 PM on Apr. 19, 2010

  • i try the mini pill too. on my 3rd day i had really bad nausea & vomiting it felt just like mormig sickness. but i new i wasnt pregnant because i didnt even started to have sex yet after my post part app. I stop using it and yes thats one of many side effects. i couldnt handle it so i stop taking it...
    Bless2haveU

    Answer by Bless2haveU at 10:13 PM on Apr. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.